MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT
Model Number IGW0026-15
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.One retention sample coated on the same day and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso 7198.The test result indicated a value well within product specifications.No conclusion can be drawn.However, all information and the product testing performed would tend to indicate that the device was not defective.
 
Event or Problem Description
It was reported that on (b)(6) 2017, a severe bloodloss occured through the wall of the prosthesis during an aortic ascenda with hemiarch procedure.The bleeding was stopped by applying hemostatic agents (gelita x-sorb ) and administration of coagulation drug (octaplex - 2 doses), the surgery was significantly prolonged and blood transfusion was required.The graft remained implanted, the patient stayed 4 days at icu.No consequence for patient was reported.
 
Event or Problem Description
Additional information provided by the distributor indicated that during the visit to the surgeon who reported the bleeding complaint, the surgeon mentioned that he perceived the graft as lighter in color and more rigid by touch than usual.
 
Additional Manufacturer Narrative
(b)(4).Additional information related to the visual characteristics perceived by the surgeon have been shared with the medical affairs.Upon this review, and as an extreme precaution, it has been verified with the distributor that storage conditions are well controlled and maintained according to the product instructions for use.In addition, the graft has been shipped to the hospital together with other similar grafts from the same lot number which have been implanted without any reported issue.The conducted investigation would tend to indicate that the product was not defective.

Brand Name
INTERGARD WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key7160015
Report Number1640201-2018-00001
Device Sequence Number16495722
Product Code DSY
UDI-Device Identifier00384401000211
UDI-Public00384401000211
Combination Product (Y/N)N
Initial Reporter CountryUP
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2022
Device Model NumberIGW0026-15
Device Catalogue NumberIGW0026-15
Device Lot Number17F08
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/08/2017
Supplement Date Received by Manufacturer04/02/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTICOAGULANTS, HEPARIN, ANTIBIOTICS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight82